# SDR UALA2013052203528

- Difficulty date: May 22, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 70,792 hours, 10,160 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT TAIL HYD SHUTOFF VALVE IS FAILED IN THE CLOSED POSITION.  REPLACED VALVE.
